Bounded analytic functions in the unit disk and the behaviour of certain analytic continued fractions near singular line.
Journal für die reine und angewandte Mathematik, Tome 281 (1976), pp. 97-125
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__281_151688,
author = {Hans-J. Runckel},
title = {Bounded analytic functions in the unit disk and the behaviour of certain analytic continued fractions near singular line.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {97--125},
year = {1976},
volume = {281},
zbl = {0326.30003},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__281_151688/}
}
TY - JOUR AU - Hans-J. Runckel TI - Bounded analytic functions in the unit disk and the behaviour of certain analytic continued fractions near singular line. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 97 EP - 125 VL - 281 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__281_151688/ ID - JRAM_1976__281_151688 ER -
%0 Journal Article %A Hans-J. Runckel %T Bounded analytic functions in the unit disk and the behaviour of certain analytic continued fractions near singular line. %J Journal für die reine und angewandte Mathematik %D 1976 %P 97-125 %V 281 %U http://geodesic.mathdoc.fr/item/JRAM_1976__281_151688/ %F JRAM_1976__281_151688
Hans-J. Runckel. Bounded analytic functions in the unit disk and the behaviour of certain analytic continued fractions near singular line.. Journal für die reine und angewandte Mathematik, Tome 281 (1976), pp. 97-125. http://geodesic.mathdoc.fr/item/JRAM_1976__281_151688/